# SDR DALA2024110810780

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,103 hours, 32,572 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0694 -ATB- DUE TO RIGHT BLEED DUCT LEAK MESSAGE AND QRH PROCEDURES REQUIRE AVOIDING WEATHER ENROUTE. CORRECTIVE ACTION: FOUND CENTER CONDUCTOR ON TS5191 AND TS5192 BAD, RPLCD DETECTORS. OPS CK GOOD.
